# SDR FDEA202301170126

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 19,568 hours, 7,709 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 1821413
- Part serial: 38292
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT SYS PRESS EICAS ON DEPARTURE. UNABLE TO RESTORE  SYSTEM PRESSURE VIA QRH. DECLARED EMERGENCY AND RTB  TO CAN.  EMERGENCY DECLARED.   CONSULTED WITH FLIGHT CREW JUST R HYD SYS LIGHT ILLUMINATED AND R SYS PRESS   EICAS, ELEC PUMP LOW PRESS LIGHT AND EDP LOW PRESS LIGHT NOT ILLUMINATED,  R & R RT HYD SYS PRESSURE SWITCH S32 IAW AMM 29-11-17-4,  ENG RUN CHECK ALL PARAMETERS NORMAL   IAW JRH.  PRECAUTIONARY R & R RT PRESS SENSE ENG HYD PUMP RELAY K127 IAW SWPM 20-81-22, WDM 29-31-11, & IPC 29-31-01-01A-060, PRECAUTIONARY R & R RT HYD PRESSURE TRANSMITTER M343 IAW AMM 29-31-01-4. PERFORMED HYD SYS OPS TEST IAW AMM 29-11-00-5, ALL 3 HYD SYS PRESSURE WERE STABLE AT 2800-3200 PSI, NO LEAKS FOUND.
